# SDR SWIA201024182

- Difficulty date: May 6, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 20,541 hours, 17,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CABIN CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  (FLT 5859)  RELAMPED EMERGENCY LIGHT.
